# SDR DHL2007742062

- Difficulty date: December 4, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER 27R IS CORRODED JUST AFT OF STATION 560 WITH EXFOLIATION.  REMOVED SUPPORT FRAMES AT BS 564 AND BS 574 IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED SECTION (DIMENSION 18" LONG) AND FABRICATED NEW STRINGER SECTION FROM BAC 1498-1478 0.090" 7075-T6 (DIMENSION 18" LONG) PO NR 7332258 AND 2 EACH REPAIR SPLICES FROM BAC 1498-131 7075-T6 PO NR 7332231 (DIMENSION 13" LONG EACH) IAW B-727 SRM 53-10-3 FIGURE 1 AND 53-10-2 FIGURE 9.  TREATED AND PRIMED REPAIR PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B-727 SRM 51-30-2 AND 53-10-3 FIGURE 1.  REINSTALLED SUPPORT FRAMES IAW B-727 SRM 51-30-2.
